| Model Number |
1804350-18 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Too Rigid or Stiff (1544); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation; the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, heavily tortuous right coronary artery that is 90% stenosed.During advancement the 3.5x18mm xience skypoint stent delivery system (sds) met resistance with anatomy as well as during removal of the sds.In the physician's opinion the no cross was due to stent deliverability as the stent could not follow with vessel tortuosity and bend.The procedure was completed with a non-abbott stent.There was no adverse patient effects and no clinically significant delay reported.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.